SciELO - Scientific Electronic Library Online

 
vol.34 número1Stability in totally nonlinear neutral differential equations with variable delay using fixed point theorySquare Sum Labeling of Class of Planar Graphs índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) vol.34 no.1 Antofagasta mar. 2015

http://dx.doi.org/10.4067/S0716-09172015000100004 

The multi-step homotopy analysis method for solving the Jaulent-Miodek equations

Mohammad Zurigat

Al Al-Bayt University, Jordan 

Asad A. Freihat 

Al-Balqa Applied University, Jordan 

Ali H. Handam

Al Al-Bayt University, Jordan 


ABSTRACT

In this work, the multi-step homotopy analysis method (MHAM) is applied to obtain the explicit analytical solutions for system of the Jaulent Miodek equations. The proposed scheme is only a simple modification of the homotopy analysis method (HAM), in which it is treated as an algorithm in a sequence of small intervals (i.e. time step) for finding accurate approximate solutions to the corresponding problems. Thus, it is valid for both weakly and strongly nonlinear problems. this work verifies the validity and the potential of the MHAM for the study of nonlinear systems. A comparative study between the new algorithm and the exact solution is presented graphically. convenient.

Subjclass [2000] : 11Y35, 65L05.

Keywords : Differential algebraic equations; multi-step homotopy analysis method; Numerical solutions.


REFERENCES

[1]    M. Jaulent and J. Miodek, Nonlinear evolution equations associated with energy-dependent Schrodinger potentials, Lett Math Phys 1, pp. 243-250,(1976).         [ Links ]

[2]    J. L. Zhang, M. L. Wang, and X. R. Li, The subsidiary elliptic-like equation and the exact solutions of the higher-order nonlinear Schrodinger equation, Chaos Solitons Fractals, 33, pp. 1450-1457, (2007).

[3]    E. Fan, Uniformly constructing a series of explicit exact solutions to nonlinear equations in mathematical physics, Chaos Solitons Fractals, 16, pp. 819-839, (2003).         [ Links ]

[4]    J. B. Chen and X. G. Geng, Decomposition to the modified Jaulent-Miodek hierarchy, Chaos Solitons Fractals, 30, pp. 797-803, (2006).         [ Links ]

[5]    A. M. Wazwaz, The tanh-coth and the sech methods for exact solutions of the Jaulent-Miodek equation, Phys Lett A, 366, pp. 85-90, (2007).         [ Links ]

[6]    D. D. Ganji, M. Jannatabadi, and E. Mohseni, Application of He’s variational iteration method to nonlinear Jaulent-Miodek equations and comparing it with ADM, J Comput Appl Math, 207, pp. 35-45, (2007).

[7]    J. Cang, Y. Tan, H. Xu, S. Liao, Series solutions of non-linear Riccati differential equations with fractional order, Chaos, Solitons & Fractals, 40 (1), pp. 1-9, (2009).         [ Links ]

[8]    M. Zurigat, S. Momani, Z. odibat, A. Alawneh, The homotopy analysis method for handling systems of fractional differential equations, Applied Mathematical Modelling, 34 (1), pp. 24-35, (2010).         [ Links ]

[9]    M. Zurigat, S. Momani, A. Alawneh, Analytical approximate solutions of systems of fractional algebraic-differential equations by homotopy analysis method, Computers and Mathematics with Applications, 59 (3), pp. 1227-1235, (2010).         [ Links ]

[10]    A. K. Alomari, M. S. M. Noorani, R. Nazar, C. P. Li, Homotopy analysis method for solving fractional Lorenz system, Commun Nonliear Sci Numer Simult, 15 (7), pp. 1864-1872, (2010).         [ Links ]

[11] A. Rafiq, M. Rafiullah, Some multi-step iterative methods for solving nonlinear equations, Computers & Mathematics with Applications, 58 (8), pp. 1589-1597, (2009).         [ Links ]

[12]    M. M. Rashidi, G. Domairry and S. Dinarvand, The Homotopy Analysis Method for Explicit Analytical Solutions of Jaulent-Miodek Equations, Numerical Methods for Partial Differential Equations, 25 (2), pp. 430-439, (2008).         [ Links ]

[13]    H. T. Ozer and S. Salihoglu, Nonlinear Schrodinger equations and N = 1 superconformal algebra, Chaos Solitons Fractals 33, pp. 1417-1423, (2007).         [ Links ]

[14]    J. L. Zhang, M. L. Wang, and X. R. Li, The subsidiary elliptic-like equation and the exact solutions of the higher-order nonlinear

Schrödinger equation, Chaos Solitons Fractals 33, pp. 1450-1457, (2007).

[15]    J. M. Zhu and Z. Y. Ma, Exact solutions for the cubic-quintic nonlinear Schrodinger equation, Chaos Solitons Fractals 33, pp. 958-964, (2007)        [ Links ]

[16]    A. Yildirim and A. Kelleci, Numerical Simulation of the Jaulent-miodek Equation byHe’s Homotopy Perturbation Method,World Applied Sciences Journal 7 (Special Issue for Applied Math), (2009).

 

M. Zurigat

Ali H. Handam

Department of Mathematics,

Al al-Bayt University P. O. Box: 130095,

Al Mafraq,

Jordan

e-mail : moh_zur@hotmail.com

e-mail : ali.handam@windowslive.com

Asad A. Freihat

Department of Applied Science

Ajloun College

Al-Balqa Applied University

Ajloun 281

Jordan

e-mail : asadfreihat@yahoo.com

 

Received : October 2014. Accepted : December 2014

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons